Alert archive / Michigan / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 39, NWS Detroit, MI
NWS Detroit, MI issued this severe thunderstorm warning at Aug 3, 2017, 1:36 PM EDT for Lapeer County, Macomb County, Oakland County, Michigan. It was in force for 58 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 3, 2017, 1:36 PM EDT (17:36 UTC)
- Expired
- Aug 3, 2017, 2:34 PM EDT
- In force
- 58 min
- Issued by
- NWS Detroit, MI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Lapeer County, MI, Macomb County, MI, Oakland County, MI
The radar
The Detroit radar (KDTX), 36 km from the middle of the area, began a volume at 17:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 3, 1:48 PM EDT | HAIL 0.75 | 3 Sw Metamora, MI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 5.6 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 588 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 944 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
272
WUUS53 KDTX 031736
SVRDTX
MIC087-099-125-031845-
/O.NEW.KDTX.SV.W.0039.170803T1736Z-170803T1845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Detroit/Pontiac MI
136 PM EDT THU AUG 3 2017
The National Weather Service in Detroit/Pontiac has issued a
* Severe Thunderstorm Warning for...
Lapeer County in southeastern Michigan...
Northeastern Oakland County in southeastern Michigan...
Northwestern Macomb County in southeastern Michigan...
* Until 245 PM EDT
* At 135 PM EDT, two severe thunderstorms were located along a line
extending from near Metamora to near Oxford, moving northeast at
15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Severe thunderstorms will be near,
Metamora around 145 PM EDT.
Lapeer around 205 PM EDT.
Dryden around 210 PM EDT.
Almont around 220 PM EDT.
Imlay City and Lum around 235 PM EDT.
Other locations impacted by these severe thunderstorms include
Almont, Imlay City, Lapeer, Romeo, Oxford, Lum, Dryden, Hadley,
Metamora and Goodland Township.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4272 8320 4294 8346 4296 8346 4329 8308
4328 8300 4279 8298
TIME...MOT...LOC 1735Z 231DEG 13KT 4294 8335 4282 8320
HAIL...1.00IN
WIND...60MPH
$$
RBP4 follow-up statements
482
WWUS53 KDTX 031748
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
148 PM EDT THU AUG 3 2017
MIC087-099-125-031845-
/O.CON.KDTX.SV.W.0039.000000T0000Z-170803T1845Z/
Lapeer MI-Oakland MI-Macomb MI-
148 PM EDT THU AUG 3 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR SOUTHEASTERN LAPEER...NORTHEASTERN OAKLAND AND NORTHWESTERN
MACOMB COUNTIES...
At 148 PM EDT, severe thunderstorms were located along a line
extending from near Metamora to near Oxford, moving northeast at 15
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
These severe storms will be near...
Romeo around 215 PM EDT.
Almont around 220 PM EDT.
Dryden around 225 PM EDT.
Imlay City around 245 PM EDT.
Other locations impacted by these severe thunderstorms include
Almont, Imlay City, Oxford, Lum, Dryden, Hadley, Metamora, Goodland
Township, Lakeville and Attica.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4274 8319 4290 8342 4292 8344 4329 8308
4328 8300 4282 8298
TIME...MOT...LOC 1748Z 239DEG 13KT 4291 8331 4283 8314
HAIL...1.00IN
WIND...60MPH
$$
RBP807
WWUS53 KDTX 031804
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
204 PM EDT THU AUG 3 2017
MIC099-125-031813-
/O.CAN.KDTX.SV.W.0039.000000T0000Z-170803T1845Z/
Oakland MI-Macomb MI-
204 PM EDT THU AUG 3 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OAKLAND AND
NORTHWESTERN MACOMB COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4289 8310 4291 8333 4295 8336 4329 8308
4328 8300 4290 8299
TIME...MOT...LOC 1803Z 221DEG 16KT 4296 8322
$$
MIC087-031845-
/O.CON.KDTX.SV.W.0039.000000T0000Z-170803T1845Z/
Lapeer MI-
204 PM EDT THU AUG 3 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR EASTERN LAPEER COUNTY...
At 203 PM EDT, a severe thunderstorm was located near Metamora, or 8
miles southeast of Lapeer, moving northeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Dryden around 210 PM EDT.
Imlay City and Lum around 230 PM EDT.
Other locations impacted by this severe thunderstorm include Almont,
Imlay City, Lum, Dryden, Metamora, Goodland Township, Burnside,
Attica, Kings Mill and Thornville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4289 8310 4291 8333 4295 8336 4329 8308
4328 8300 4290 8299
TIME...MOT...LOC 1803Z 221DEG 16KT 4296 8322
HAIL...1.00IN
WIND...60MPH
$$
RBP463
WWUS53 KDTX 031821
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
221 PM EDT THU AUG 3 2017
MIC087-031845-
/O.CON.KDTX.SV.W.0039.000000T0000Z-170803T1845Z/
Lapeer MI-
221 PM EDT THU AUG 3 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR EASTERN LAPEER COUNTY...
At 219 PM EDT, a severe thunderstorm was located near Imlay City,
moving northeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Imlay City around 225 PM EDT.
Lum around 230 PM EDT.
Other locations impacted by this severe thunderstorm include Imlay
City, Lum, Dryden, Goodland Township, Burnside, Attica, Kings Mill,
Thornville and Brown City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4294 8328 4302 8329 4329 8308 4328 8300
4294 8299
TIME...MOT...LOC 1819Z 222DEG 16KT 4302 8315
HAIL...1.00IN
WIND...60MPH
$$
RBP439
WWUS53 KDTX 031834
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
234 PM EDT THU AUG 3 2017
MIC087-031844-
/O.CAN.KDTX.SV.W.0039.000000T0000Z-170803T1845Z/
Lapeer MI-
234 PM EDT THU AUG 3 2017
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LAPEER COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled. However small hail and
gusty winds are still possible with this thunderstorm and additional
storms that are moving into Southwest Lapeer County.
LAT...LON 4294 8328 4302 8329 4329 8308 4328 8300
4294 8299
TIME...MOT...LOC 1833Z 231DEG 13KT 4305 8309
$$
RBPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 11:59 AM EDT, 1 hour 37 minutes earlier.
Area forecast discussion, Aug 3, 11:59 AM EDT, 1 hour 37 minutes before
Area Forecast Discussion National Weather Service Detroit/Pontiac MI 1159 AM EDT Thu Aug 3 2017 .UPDATE... Late morning satellite imagery nicely depicts the position of the frontal boundary over lower Michigan. Low clouds along and north of the I-69 corridor are holding strong against the beginning of peak heating while surface based cumulus develops in the warm sector. This speaks to the integrity of the boundary as a capable focus for thunderstorms as it moves northward as a warm front through the afternoon. Elevated convection over western lower Michigan marks the leading edge of weak but larger scale lift associated with the approaching upper trough which, along with daytime heating, will erode the low level inversion and free up convection. Hourly mesoanalysis indicates surface based CAPE approaching 2500 J/kg already in the warm sector south of the front. Expect this to result in quick development of scattered thunderstorms throughout the warm sector with the best chance of organization along the warm front. This is where 0-3 km helicity will be around 100 m2/s2 and 0-6 km bulk shear will be 25-30 knots, marginal values that could improve modestly as the warm front moves toward the Tri Cities and as the upper trough moves eastward into early evening. The potential for entry level supercell storms and possibly a tornado justifies the marginal risk for severe weather and likely/numerous POPs from early afternoon through the evening. && .PREV DISCUSSION... Issued at 549 AM EDT Thu Aug 3 2017 AVIATION... A weak frontal boundary draped near the Ohio border this morning will slowly lift northeast as a warm front through the day. Intrusion of a shallow layer of cold air in northeast flow north of this boundary will maintain the potential for some low stratus and/or fog development and maintenance through the mid-late morning period. Greatest prospects for a period of IFR will exist at FNT/MBS, with longer retention of a lower ceiling across this corridor given greater displacement from the advancing front. The front is forecast to become a focus for showers and thunderstorms this afternoon and evening. Thunderstorm chances will continue tonight as a strong cold front sweeps through the region. For DTW...Weak front lingering in the vicinity of the terminal will quickly move to the north late this morning. This bring an end to potential shallow fog development. Focus this afternoon and evening on prospects for thunderstorm development as instability grows in the wake of the frontal passage. Greatest window for TSRA to impact the airspace between 20z-24z. Secondary shot of TSRA centered overnight with the frontal passage. Less confidence in occurrence with this secondary opportunity. //DTW THRESHOLD PROBABILITIES... * Low for cigs aob 5000 ft this morning. Moderate this afternoon and evening. * Low in thunderstorms this morning. Moderate this afternoon and evening. PREV DISCUSSION... Issued at 310 AM EDT Thu Aug 3 2017 DISCUSSION... Once again, the Detroit(DTW) area climbed into the upper 80s yesterday, providing a bit more instability for isolated marginal severe cell over Eastern Wayne county. For today, warm front hung up over southeast Michigan will lead to severe concerns, as the 00z NAM remains aggressive, building 1000-850 MB CAPES to 2000 J/kg or slightly better. There is also the upper wave currently over Iowa which looks to be tracking through during peak heating. Although the better 0-6 KM bulk shear (25-35 knots) looks to be residing north of the warm front (over Saginaw Bay), severe threat will also exist even farther south of the warm front with previously mentioned cape/instability. The warm front looks to be in the vicinity of I-69 corridor late this afternoon. 0-1 KM bulk shear looks marginal most of the day, but potentially just enough for mention of possible tornado along the warm front, especially with a marine push off Saginaw Bay/Lake Huron late in the day which would increase the low level wind shear. Increasing height falls this evening/tonight should be able to sustain shower and thunderstorm activity, despite the gradual loss of the surface based instability, as main moisture/850-700 MB Theta-E ridge arrives by 12z Friday. Cold front progged to swing through southeast Michigan between 16- 18Z as strong 500 MB (560 DAM) Low for early August standards to track through northern Lower Michigan Friday evening. If the front does in fact lag into early afternoon, could generate enough instability to support a marginal risk across far eastern area (St. Clair county) with strong wind fields (0-6 km bulk shear of 40 knots). Mid level dry slot expected to lead to dry weather late Friday afternoon before low level cooler/cyclonic flow brings chance of light showers for Friday evening. Frequent wind gusts behind the cold front around 30 MPH carrying right through the evening. Local probabilistic SREF weighted guidance even indicating a stronger wind pop (35-40 mph) early Saturday morning, coincident with the upper level trough axis, but that does not appear terribly realistic with the limited boundary layer depths around sunrise Saturday. Relatively cool cyclonic westerly flow on Saturday, (850 mb temps under 10 C), and low level lapse rates steepening up enough to produce considerable CU. 00Z GFS and NAM even indicating enough CAPE/cloud depths to support isolated showers during the afternoon. Highs holding in the 70s Saturday, and probably Sunday and Monday as well with clouds and chance of showers as longwave trough swings through and surface low tracks through eastern Ohio VAlley, with inverted surface trough extending north into lower Michigan. MARINE... A weak frontal boundary draped near the Ohio border this morning will slowly lift northeast as a warm front through the day. Modest south to southwest flow will persist south of the boundary, while holding from a northeasterly direction over lake Huron. Interaction of this front with a moist and increasingly unstable environment will bring the potential for thunderstorms this afternoon and evening. Thunderstorm chances will continue tonight into early Friday as a strong cold front tracks through the region. Southwest winds may turn gusty with the frontal passage on Friday. A period of higher west to northwest winds may also accompany the passage of strong low pressure Friday night and early Saturday. Gusts through this period generally at 25 knots or less. HYDROLOGY... A weak frontal boundary draped near the Ohio border this morning will slowly lift northeast as a warm front through the day. There will be an increasing potential for showers and thunderstorms to develop along this boundary from mid afternoon through the evening hours. A secondary period of showers and thunderstorms will then focus along a passing cold front tonight and early Friday. Rainfall totals will continue to vary greatly across the region given the scattered nature of any development. Higher amounts in excess of 2 inches will be possible on a localized basis within any heavier thunderstorms. This could result in significant runoff and some flooding, particularly within urbanized and poor drainage areas. A cold front will sweep through Friday bringing an end to the shower chances. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...NONE. Lake Huron...NONE. Lake St Clair...NONE. Michigan waters of Lake Erie...NONE. && UPDATE.......BT AVIATION.....MR DISCUSSION...SF MARINE.......MR HYDROLOGY....MR You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit.
Hazardous weather outlook, Aug 3, 3:26 AM EDT, 10 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Detroit/Pontiac MI 326 AM EDT Thu Aug 3 2017 MIZ047>049-053>055-060>063-068>070-075-076-082-083-040815- Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer- St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe- 326 AM EDT Thu Aug 3 2017 This hazardous weather outlook is for southeast Michigan. .DAY ONE...Today and Tonight Scattered thunderstorms are expected to develop by mid-afternoon, and continue into Tonight. A few severe storms are possible, mainly late this afternoon. Damaging winds to 60 mph, one inch hail, and flooding rain are all possible. In addition, a tornado is possible in the vicinity of the warm front. The current forecast places the location of the front along the I-69 corridor late this afternoon, but could be as far south as M-59 corridor or as far north as Saginaw. Storm motion looks to be east at 20 MPH. .DAYS TWO THROUGH SEVEN...Friday through Wednesday There is a chance of thunderstorms Friday morning into early Friday afternoon as cold front clears the State. .SPOTTER INFORMATION STATEMENT...Dispatchers please notify your emergency managers immediately. Spotter activation may be need this afternoon. LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-040815- Lake St Clair- Michigan Waters of Lake Erie from Detroit River to North Cape MI- Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt beyond 5 NM off shore- Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM off shore- Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore- Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI- Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI- Port Sanilac to Port Huron MI- Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore- Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore- Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore- 326 AM EDT Thu Aug 3 2017 This hazardous weather outlook is for portions of Lake Erie, Lake Huron and Lake St Clair. .DAY ONE...Today and Tonight Scattered thunderstorms are expected to develop by mid-afternoon, and continue into Tonight. A few severe storms are possible, mainly late this afternoon. Damaging winds to 50 knots, one inch hail, and torrential rain are all possible. Storm motion looks to be east at 15 knots. .DAYS TWO THROUGH SEVEN...Friday through Wednesday There is a chance of thunderstorms Friday morning into early Friday afternoon as cold front clears the State. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today and tonight. You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit. SF
In the hours before
Local storm report, Aug 3, 10:30 AM EDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1030 AM EDT THU AUG 03 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 4 N BURTON 43.05N 83.62W
08/03/2017 M1.04 INCH GENESEE MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL
0700 AM HEAVY RAIN 2 NE DOWNTOWN DETROIT 42.35N 83.03W
08/03/2017 M1.61 INCH WAYNE MI COCORAHS
24 HOUR RAINFALL TOTAL
0800 AM HEAVY RAIN 3 S BLOOMFIELD TOWNSHIP 42.53N 83.26W
08/03/2017 M1.36 INCH OAKLAND MI COCORAHS
24 HOUR RAINFALL TOTAL
0800 AM HEAVY RAIN 4 SSW FLINT 42.98N 83.73W
08/03/2017 M1.15 INCH GENESEE MI ASOS
24 HOUR RAINFALL TOTAL - FLINT BISHOP AIRPORT
0800 AM HEAVY RAIN 5 SSE FLUSHING 42.99N 83.82W
08/03/2017 M1.26 INCH GENESEE MI BROADCAST MEDIA
24 HOUR RAINFALL TOTAL
0800 AM HEAVY RAIN 4 S WARREN 42.43N 83.02W
08/03/2017 M1.14 INCH WAYNE MI ASOS
24 HOUR RAINFALL TOTAL - DETROIT CITY AIRPORT
0800 AM HEAVY RAIN 2 NNE GROSSE POINTE 42.41N 82.89W
08/03/2017 M1.10 INCH WAYNE MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL
0800 AM HEAVY RAIN WYANDOTTE 42.21N 83.16W
08/03/2017 M1.78 INCH WAYNE MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL
&&
AMSpecial weather statement, Aug 3, 12:52 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
1252 PM EDT THU AUG 3 2017
MIZ070-031730-
Macomb-
1252 PM EDT THU AUG 3 2017
...A STRONG THUNDERSTORM WILL AFFECT MACOMB COUNTY...
At 1251 PM EDT, a strong thunderstorm was located near Sterling
Heights, or 7 miles northwest of Mount Clemens, moving northeast at
15 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
This storm will be near...
Mount Clemens around 105 PM EDT.
Macomb Township around 110 PM EDT.
New Baltimore, Richmond and Armada around 130 PM EDT.
Other locations impacted by this storm include New Haven, Shelby
Township, Ray Center, Chesterfield Township, Clinton Township, Utica,
Washington and Fraser.
Heavy rainfall is also occurring with this storm, and may cause
localized ponding of area roads. Do not drive your vehicle through
flooded roadways.
LAT...LON 4252 8301 4259 8309 4272 8309 4290 8288
4289 8284 4280 8273 4271 8273 4269 8271
4267 8271 4269 8270 4268 8266
TIME...MOT...LOC 1651Z 229DEG 13KT 4265 8301
RBPSpecial weather statement, Aug 3, 1:28 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
128 PM EDT THU AUG 3 2017
MIZ062-069-070-031815-
Macomb-Lapeer-Oakland-
128 PM EDT THU AUG 3 2017
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN LAPEER...
NORTHEASTERN OAKLAND AND NORTHWESTERN MACOMB COUNTIES...
At 126 PM EDT, radar indicated the leading edge of an area of strong
thunderstorms was located along a line extending from near Hadley to
near Oxford. Movement was northeast at 5 mph.
These storms will be near...
Lapeer, Romeo, Almont, Dryden and Metamora around 215 PM EDT.
Other locations impacted by these storms include Leonard, Lakeville,
Lake Orion, Attica, Thornville and Elba.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4271 8318 4287 8349 4288 8345 4301 8346
4314 8336 4294 8298 4289 8298 4289 8290
4286 8284
TIME...MOT...LOC 1726Z 224DEG 6KT 4291 8340 4280 8320
RBPThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 8:21 PM EDT | Special Weather Statement | DTX | Genesee | 39 min |
| Aug 2, 8:53 PM EDT | Areal Flood Advisory | DTX | Genesee | 112 min |
| Aug 3, 12:52 PM EDT | Special Weather Statement | DTX | Macomb | 38 min |
| Aug 3, 1:28 PM EDT | Special Weather Statement | DTX | Lapeer | 47 min |
| Aug 3, 2:29 PM EDT | Areal Flood Advisory | DTX | Macomb | 3 hr |
| Aug 3, 2:32 PM EDT | Special Weather Statement | DTX | Oakland | 28 min |
| Aug 3, 3:06 PM EDT | Special Weather Statement | DTX | Sanilac | 24 min |
| Aug 3, 4:05 PM EDT | Gale Watch | DTX | 12 hr | |
| Aug 3, 4:05 PM EDT | Small Craft Advisory | DTX | 54 hr | |
| Aug 3, 4:27 PM EDT | Special Weather Statement | DTX | Oakland | 33 min |
| Aug 3, 5:12 PM EDT | Special Weather Statement | DTX | Macomb, Saint Clair | 63 min |
| Aug 3, 5:17 PM EDT | Special Weather Statement | DTX | Livingston, Oakland, Washtenaw | 58 min |
| Aug 3, 6:08 PM EDT | Special Weather Statement | DTX | Genesee, Saginaw, Shiawassee | 67 min |
| Aug 3, 6:17 PM EDT | Areal Flood Advisory | DTX | Macomb, Oakland | 3 hr |
| Aug 3, 6:28 PM EDT | Special Weather Statement | DTX | Oakland | 62 min |
| Aug 3, 7:13 PM EDT | Special Weather Statement | DTX | Bay, Midland | 62 min |
| Aug 3, 7:31 PM EDT | Special Weather Statement | DTX | Wayne | 29 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.